Dipole moments of open-shell radicals using an analytic linear response approach in the Fock space multi-reference coupled cluster method

TitleDipole moments of open-shell radicals using an analytic linear response approach in the Fock space multi-reference coupled cluster method
Publication TypeJournal Article
Year of Publication1999
AuthorsDevarajan A, Pal S
Journal TitleChemical Physics Letters
Volume309
Issue5-6
Pages457-462
Abstract

We report molecular response properties of open-shell doublet radicals, obtained analytically using Fock space multi-reference coupled-cluster linear response theory wherein the radicals described can be treated as electron-attached states of closed-shell cations. In particular, we report the dipole moments of CH, SiH and NO radicals and the corresponding cations. The results have been compared with finite-field Fock space multi-reference coupled-cluster results using relaxed orbitals as well as those obtained using single-reference coupled cluster based response theory, and with experimental numbers.

URLhttp://www.sciencedirect.com/science/article/pii/S0009261499007022